Alert archive / Wisconsin / Flash Flood Warnings in 2006
Flash Flood Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Sep 12, 2006, 3:49 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2006, 3:49 PM CDT (20:49 UTC)
- Expired
- Sep 12, 2006, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 4:25 PM CDT | FLASH FLOOD | Kansasville, WI | 8 TO 12 INCHES OF WATER OVER SOME ROADS IN RAYMOND AND KANSASVILLE. |
| Sep 12, 4:35 PM CDT | FLASH FLOOD | Sturtevant, WI | WATER 2 FEET DEEP AT INTERSECTION OF 89TH AND CORLISS STREETS. |
| Sep 12, 5:14 PM CDT | FLOOD | Kenosha, WI | STREET FLOODING AT INTERSECTIONS OF 123RD AVENUE AND 66TH STREET...AND AT 60TH AVENUE AND 68TH STREET. |
| Sep 12, 5:15 PM CDT | HEAVY RAIN 2 | Caledonia, WI | 2.00 INCHES OF RAIN TODAY...1.00 INCH FROM 4 PM TO 515 PM. |
| Sep 12, 5:30 PM CDT | FLOOD | Kenosha, WI | STREET FLOODING AT INTERSECTION OF 83RD AND 26TH STREETS. WATER 2 TO 3 FEET DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KMKX 122051 FFWMKX WIC059-101-122345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT TUE SEP 12 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * FLASH FLOOD WARNING FOR... RACINE COUNTY IN SOUTHEAST WISCONSIN KENOSHA COUNTY IN SOUTHEAST WISCONSIN * UNTIL 645 PM CDT * AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A LINE OF STORMS WITH VERY HEAVY RAINFALL OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...RACINE...KENOSHA...STURTEVANT AND EAGLE LAKE DOPPLER RADAR ESTIMATES INDICATE THAT RAINFALL RATES MAY APPROACH 2 TO 3 INCHES PER HOUR WITHIN THIS RAINBAND. MOTORISTS ARE URGED TO DRIVE WITH CAUTION DURING THE EVENING RUSH HOUR. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ FOWLE
8 follow-up statements
000 WGUS73 KMKX 122056 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 355 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...RACINE...KENOSHA...STURTEVANT AND EAGLE LAKE DOPPLER RADAR ESTIMATES INDICATE THAT RAINFALL RATES MAY APPROACH 2 TO 3 INCHES PER HOUR WITHIN THIS RAINBAND. MOTORISTS ARE URGED TO DRIVE WITH CAUTION DURING THE EVENING RUSH HOUR. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ FOWLE
000 WGUS73 KMKX 122118 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 415 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 415 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 345 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET FLOODING IN THE CITY OF WATERFORD...NEAR THE INTERSECTION OF MAIN STREET AND WATER STREET. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...UNION GROVE...STURTEVANT...RACINE...KENOSHA...AND EAGLE LAKE ADDITIONAL HEAVY RAINFALL OF ONE TO TWO INCHES IS POSSIBLE OVER THE WARNED AREA THROUGH 645 PM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ FOWLE
000 WGUS73 KMKX 122132 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 427 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 427 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 425 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS RELAYED NUMEROUS REPORTS OF WATER COVERING ROADWAYS WITHIN THE CITIES OF RAYMOND AND KANSASVILLE. THE INTERSECTION OF HIGHWAYS 75 AND 11 WAS COVERED WITH 8 TO 12 INCHES OF WATER. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...UNION GROVE...STURTEVANT...RACINE...KENOSHA...AND EAGLE LAKE DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ FOWLE
000 WGUS73 KMKX 122156 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 453 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 453 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 444 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET FLOODING AT STURTEVANT IN RACINE COUNTY. WATER WAS OVER THE CURBS AND UP TO PEOPLES KNEES AT 89TH AND CORLISS. THE WATER WAS ALSO RISING TO THE WHEEL WELLS OF POLICE CRUISERS AT THE POLICE DEPARTMENT. A BAND OF THUNDERSTORMS PRODUCING EXTREMELY HEAVY RAIN WAS APPROACHING THE RACINE AND KENOSHA AREAS AT 455 PM. THE LINE IS MOVING TO THE EAST NORTHEAST AT ABOUT 20 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE... UNION GROVE...STURTEVANT AND EAGLE LAKE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ DAVIS
000 WGUS73 KMKX 122218 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 515 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 515 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 509 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET FLOODING IN THE CITIES OF RACINE AND KENOSHA. SPECIFICALLY... FLOODING IN RACINE WAS REPORTED AT THE INTERSECTION OF 19TH AND LATHRUP. IN KENOSHA...FLOODING WAS OCCURRING AT THE INTERSECTION OF 60TH AVE AND 68TH STREET AND 123 AVE AND 66TH STREET. THE HEAVIEST RAIN WAS MOVING THROUGH EXTREME EASTERN RACINE AND KENOSHA COUNTIES...HEADING OUT OVER LAKE MICHIGAN. MORE SHOWERS AND THUNDERSTORMS WERE ENTERING THE WESTERN PORTIONS OF THOSE COUNTIES AT THIS TIME...MOVING EAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...UNION GROVE...STURTEVANT AND EAGLE LAKE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ DAVIS
000 WGUS73 KMKX 122227 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 524 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 524 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 518 PM CDT...RACINE COUNTY LAW ENFORCEMENT REPORTS MAJOR STREET FLOODING THROUGHOUT THE CITY OF RACINE. THIS IS OCCURRING NEAR THE PEAK OF THE EVENING RUSH HOUR...MAKING CONDITIONS EXTREMELY HAZARDOUS. THE HEAVIEST RAIN IS PUSHING OUT OVER LAKE MICHIGAN. MORE SHOWERS AND THUNDERSTORMS ENTERING WESTERN RACINE AND KENOSHA COUNTIES COULD BE MOVING INTO THE RACINE AND KENOSHA METRO AREAS BY 630 PM. REMAIN ALERT THROUGH THE EVENING FOR THE DANGERS CAUSED BY THIS FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE... UNION GROVE...STURTEVANT AND EAGLE LAKE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ DAVIS
000 WGUS73 KMKX 122317 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 611 PM CDT TUE SEP 12 2006 WIC059-101-122345- RACINE WI-KENOSHA WI- 611 PM CDT TUE SEP 12 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN HAD MOVED OFFSHORE OVER LAKE MICHIGAN. HOWEVER...ANOTHER BAND OF HEAVY RAIN WAS MOVING INTO WESTERN PORTIONS OF KENOSHA AND RACINE COUNTIES. THE HEAVIEST RAIN WAS FALLING AT THE RATE OF AN INCH AN HOUR AT EAGLE LAKE...AND WAS MOVING TOWARD INTERSTATE 94 NEAR UNION GROVE AND STURTEVANT. STORM TOTALS OF 3 TO 4 INCHES WERE INDICATED BY DOPPLER RADAR OVER CENTRAL RACINE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE... UNION GROVE...STURTEVANT AND EAGLE LAKE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ CRAVEN
000 WGUS73 KMKX 122342 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 639 PM CDT TUE SEP 12 2006 WIC059-101-122349- RACINE WI-KENOSHA WI- 639 PM CDT TUE SEP 12 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM CDT FOR KENOSHA AND RACINE COUNTIES... SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO PERSIST FOR THE NEXT COUPLE OF HOURS OVER SOUTHEAST WISCONSIN. THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA...BUT ADDITIONAL HOURLY RAINFALL OF A QUARTER TO HALF AN INCH IS EXPECTED IN A FEW AREAS. THE BEST THREAT FOR A QUICK HALF INCH OF RAIN WILL BE ACROSS CENTRAL AND NORTHEAST PORTIONS OF RACINE COUNTY THROUGH 8 PM. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THESE SHOWERS THIS EVENING. SOME POTENTIAL FOR RENEWED HEAVY RAINFALL AND FLOODING IN KENOSHA AND RACINE COUNTIES DOES EXIST. RUNOFF AND PONDING OF WATER FROM EARLIER FLOODING WILL CONTINUE TO AFFECT THE AREA FOR ANOTHER COUPLE OF HOURS. AVOID DRIVING INTO FLOODED ROADWAYS...FIND AN ALTERNATE ROUTE. LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817 $$ CRAVEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 3:35 PM CDT, 14 minutes earlier.
Area forecast discussion, Sep 12, 3:35 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT TUE SEP 12 2006 .DISCUSSION...FORECAST CONCERN IS ENDING PRECIPITATION AND CLEARING OF CLOUDS AND RESULTANT FOG IN THE SHORT TERM FORECAST PERIOD. STRONG 5H SYNOPTIC SCALE CIRCULATION SYSTEM DIGGING SOUTHEAST ACROSS ERN IA INTO FAR SRN WI AND NRN IL. SYSTEM PRODUCING QUASI-SUBTLE HEAVY RAIN SIGNATURE EVENT ACRS SRN WI. 85H DEWPTS 10 TO 13 DEGREES HWVR STRONGEST LOW LEVEL WINDS EAST OF AREA. HOWEVER STRONG LOW LEVEL CONVERGENCE ALONG INVERTED TROF CUTTING ACRS SOUTH CENTRAL INTO SOUTHEAST WISCONSIN PRODUCING COPIUS RAINFALL WITH SEVERAL LOCATIONS RECEIVING IN EXCESS OF ONE INCH IN ONE HOURS TIME. ELEVATED INSTABILITY PRODUCING SCT CONVECTION ACRS SERN CWA. SEVERAL FLASH FLOOD WARNINGS IN EFFECT...AND MORE MAY BE NEEDED INTO THE EARLY EVENING. HEAVY RAINFALL IN ROUGH AREA OF 600MB NAM-WRF DEFORMATION WHICH WEAKENS DURING THE EVENING...SO EXPCD DMSHG TREND DURING THE EVENING AS STRONG WARM AIR ADVECTION AND Q-VECTOR CONVERGENCE DMSHS. HENCE WL CONT MENTION OF HEAVY RAINFALL POTENTIAL INTO THE EVENING. DENSE FOG FLIRTING WITH SOUTHEAST WISCONSIN IN LIGHT WINDS. POCKETS MAY PERSIST INTO THE EVENING BEFORE THE WINDS SHIFT AND PICK UP FROM THE NORTHWEST. GFS SHOWING MUCH BETTER CONSISTENCY WITH PLACEMENT OF SIGNIFICANT SHORT WAVE OVER IA THIS EVE. WEAK DEFORMATION LINGERS INTO WED MRNG OVR ERN WI SO WL CONT WITH SML MRNG POPS IN THE SOUTHEAST. OTHERWISE...CLOUDS SLOW TO CLEAR ON WED DUE TO LINGERING LOW LEVEL MOISTURE AND WEAKER LOW LEVEL FLOW AS SUBSIDENCE INVERSION BUILDS INTO SRN WISCONSIN. ENUF LOW LEVEL INSTABILITY FOR CU TO REDEVELOP IN WRN CWA ON WED. MORE SUBSTANTIAL CLEARING LATE AFTN AND EVE AS DRIER AIR ERODES LOW LEVEL MOISTURE...BUT CONCERNS THAT SOME CLOUDS MAY LINGER IN ERN AREAS. HWVR WITH EXPCD CLEARING AND LGT WINDS...FOG BCMS LIKELY...WITH AREAS OF DENSE FOG. FOG MAY RETURN THU NGT WITH ENUF LOW LEVEL MOISTURE TO PRODUCE P/C CONDITIONS FOR A TIME ON THU. DUE TO CLOUDS AND LOW LEVEL COLD AIR ADVECTION...WENT BLO GUIDANCE VALUES ON WED. GLOBAL FORECAST SYSTEM TRENDING FASTER WITH SIGNIFICANT AMPLIFICATION OF SHORT WAVE TROF ACRS NORTHERN PLAINS SAT NIGHT AND SUNDAY. RAPID DEEPENING SENDS STRONG CDFNT THRU MOST OF WISCONSIN SUN AND SUN EVE AS SFC LOW INTENSIFIES OVR NRN MN. ECMWF ALSO SHOWING RAPID AMPLIFICATION WITH SOME AGREEMENT FROM CANADIAN. HOWEVER...GFS ENSEMBLES SHOW QUITE A LOT OF VARIABILITY IN STRENGTH AND TIMING OF TROF AMPLIFICATION LATER IN THE WEEKEND. EARLIER IN THE PERIOD HWVR...ENSEMBLES IN REASONABLE AGREEMENT ON COLLAPSING RIDGE EARLIER IN THE WEEKEND WITH INCREASING LONG WAVE TROFFING UPSTREAM OVER N CNTRL CONUS. ELEVATED INSTABILITY AND WARM AIR ADVECTION MAY RESULT IN T SAT NGT...ESPECIALLY OVER WRN SECTIONS AHEAD OF APPROACHING CDFNT...WITH BEST THREAT FOR PSBL SQUALL LINE SUN AFTN AND SUN EVE. /2006 UNUSUAL FOR LACK OF SIGNIFICANT SQUALL LINES IN WI/. WL LWR TEMPS BLO CURRENT MEX GUIDANCE VALUES IN LATER PERIODS BUT NOT AS COLD AS 12Z GFS LOW LEVEL THERMAL BOUNDARY WOULD INDICATE. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Sep 12, 10:15 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1015 AM CDT TUE SEP 12 2006 WIZ046-047-051-052-056>060-062>072-131100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1015 AM CDT TUE SEP 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TODAY WILL PRODUCE POCKETS OF HEAVY RAINFALL...WITH A POSSIBILITY OF SOME MINOR URBAN OR SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS ALONG AND WEST OF A GREEN LAKE...LAKE MILLS TO BRODHEAD LINE SATURDAY NIGHT...AND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-131100- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1015 AM CDT TUE SEP 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT AND WEDNESDAY MORNING FOR HIGH WAVES. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AND MONDAY. GEHRING
In the hours before
Local storm report, Sep 12, 11:33 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 AM CDT TUE SEP 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLOOD LAKE MILLS 43.07N 88.91W
09/12/2006 JEFFERSON WI LAW ENFORCEMENT
MINOR STREET FLOODING. STALLED CAR ON OWENS ST. WEST
MADISON STREET...WATER AT LEAST CURB DEPTH.
&&
GDLocal storm report, Sep 12, 1:51 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT TUE SEP 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLOOD COLUMBUS 43.34N 89.03W
09/12/2006 COLUMBIA WI NWS EMPLOYEE
WATER ON CITY STREETS OVER THE CURB.
1115 AM FLOOD WATERTOWN 43.19N 88.72W
09/12/2006 JEFFERSON WI NWS EMPLOYEE
WATER ON CITY STREETS OVER THE CURB.
1115 AM FLOOD ARLINGTON 43.34N 89.38W
09/12/2006 COLUMBIA WI NWS EMPLOYEE
WATER ON CITY STREETS OVER THE CURB.
&&
GDLocal storm report, Sep 12, 1:54 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 PM CDT TUE SEP 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD WATERTOWN 43.19N 88.72W
09/12/2006 JEFFERSON WI LAW ENFORCEMENT
5 FEET OF WATER REPORTED ON THE WEST SIDE OF WATERTOWN.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 1:54 PM CDT | Flash Flood Warning | MKX | Dodge, Jefferson | 3 hr |
| Sep 12, 2:20 PM CDT | Flash Flood Warning | MKX | Waukesha | 3 hr |
| Sep 12, 3:26 PM CDT | Flash Flood Warning | MKX | Milwaukee | 3 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.